MAUDE Adverse Event Report: Stryker Endoscopy-San Jose STRYKER AHTO TUBE SET PACKAGING; Apparatus, Suction, Operating-Room, Wall Vacuum Powered

Stryker Endoscopy-San Jose STRYKER AHTO TUBE SET PACKAGING; Apparatus, Suction, Operating-Room, Wall Vacuum Powered
Catalog Number 0250070600
Medical Device Problem Code Device Contaminated at the User Facility (4064)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tubeset was contaminated (black spec) upon opening.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.

Brand Name
STRYKER AHTO TUBE SET PACKAGING
Common Device Name
Apparatus, Suction, Operating-Room, Wall Vacuum Powered
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key25660877
Report Number0002936485-2026-00421
Device Sequence Number5596925
Product Code GCX
UDI-Device Identifier07613327061499
UDI-Public(01)07613327061499(17)280203(10)26034FG2
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K042454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0250070600
Device Lot Number26034FG2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date06/29/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown